I am on 1 tablet of 150mg buproprian. I want to stop my medications. How do I do this without suffering adverse side effects?
As the first poster stated the slower the better to avoid any type of real bad side effects..I also would like to add in my own experience the lower the dose and the slower the better..for I noticed when I tried to come off of something at a major mg jump is when I would feel the worse..so I would take it down by say 25mg every couple weeks to give your brain a chance to regenerate, this is only my opinion and there r a lot more great people who will add there comments... good luck... you might want to get your doc on board with this for that is the best route having your doc noing what your doing and guiding you along... best of health to you... also just remember you got on these medications for a reason and chances of your symptoms coming back play a big factor in your decision as I am sure you r well aware... best of health and luck to u...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a angio gram and feel my back muscle are soar sometimes all over at times a vey small area its
Posted 22 Oct 2009 • 1 answer
Posted 12 Oct 2012 • 2 answers
Posted 26 Jun 2015 • 4 answers
Posted 22 Oct 2016 • 0 answers
Posted 17 days ago • 1 answer